# SDR YENA20150611190

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 21,692 hours, 13,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AFT CABIN PASSENGER DOOR LOWER BEAM FRAMES 85-87, STR 17L AROUND GIRT BAR .  BLENDED AFFECTED AREA IAW SRM 51-10-08 PERFORMED HFEC PRIMED AND PAINTED AFFECTED AREA.
